REAL

Density bounds for outer parallel domains of unit ball packings

Bezdek, Károly and Lángi, Zsolt (2015) Density bounds for outer parallel domains of unit ball packings. PROCEEDINGS OF THE STEKLOV INSTITUTE OF MATHEMATICS, 288 (1). pp. 209-225. ISSN 0081-5438

[img]
Preview
Text
1409.4508.pdf
Available under License Creative Commons Attribution.

Download (439kB) | Preview

Abstract

We give upper bounds for the density of unit ball packings relative to their outer parallel domains and discuss their connection to contact numbers. Also, packings of soft balls are introduced and upper bounds are given for the fraction of space covered by them.

Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
SWORD Depositor: MTMT SWORD
Depositing User: MTMT SWORD
Date Deposited: 11 Oct 2023 14:14
Last Modified: 11 Oct 2023 14:14
URI: http://real.mtak.hu/id/eprint/176516

Actions (login required)

Edit Item Edit Item